# SDR GTIA96NK108

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PAX CABIN INTERCOSTAL WITH CORROSION BETWEEN Y237 TO Y256 CENTER SECTION, FOUND DURING FLOOR PANEL REMOVAL.  REPAIRED CHANNEL SUPPORT IAW EO-COO-9-53-165-95.  (M)
